Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 74, NWS Kansas City, MO

June 5, 2005Pettis County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 5, 2005, 3:03 AM CDT for Pettis County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2005, 3:03 AM CDT (08:03 UTC)
Expired
Jun 5, 2005, 3:45 AM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 10:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1867 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1867 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 050802
SVREAX
MOC159-050845-
/O.NEW.KEAX.SV.W.0074.050605T0803Z-050605T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT SUN JUN 5 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI

* UNTIL 345 AM CDT

* AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM WHITEMAN AFB TO WINDSOR TO 7 MILES WEST OF LINCOLN...AND
  MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   DRESDEN BY 315 AM CDT.
   SEDALIA BY 320 AM CDT.
   BAHNER BY 325 AM CDT.
   SMITHTON BY 330 AM CDT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
      3870 9307 3880 9308

$$

MJ
3 follow-up statements
000 
WWUS53 KEAX 050814
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 AM CDT SUN JUN 5 2005

MOC159-050845-
/O.CON.KEAX.SV.W.0074.000000T0000Z-050605T0845Z/
PETTIS MO-
314 AM CDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PETTIS COUNTY
UNTIL 345 AM CDT...

AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA MONTE TO GREEN RIDGE TO 8 MILES NORTHWEST OF COLE
CAMP...MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   SEDALIA BY 320 AM CDT.
   SMITHTON BY 330 AM CDT.

LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
      3870 9307 3880 9308

$$

MJ
000 
WWUS53 KEAX 050828
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT SUN JUN 5 2005

MOC159-050845-
/O.CON.KEAX.SV.W.0074.000000T0000Z-050605T0845Z/
PETTIS MO-
329 AM CDT SUN JUN 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PETTIS COUNTY
UNTIL 345 AM CDT...

AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUGHESVILLE TO SEDALIA TO SMITHTON...MOVING NORTHEAST
AT 45 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
SOUTHERN PETTIS COUNTY...INCLUDING THE TOWNS OF SEDALIA AND SMITHTON.

LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
      3870 9307 3880 9308

$$

MJ
000 
WWUS53 KEAX 050845
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CDT SUN JUN 5 2005

MOC159-050855-
/O.EXP.KEAX.SV.W.0074.000000T0000Z-050605T0845Z/
PETTIS MO-
345 AM CDT SUN JUN 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PETTIS COUNTY HAS
BEEN ALLOWED TO EXPIRE...

AT 341 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
      3870 9307 3880 9308

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM CDT, 12 hours 28 minutes earlier.

Area forecast discussion, Jun 4, 2:35 PM CDT, 12 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SAT JUN 4 2005

.DISCUSSION...

POTENT UPPER LEVEL STORM SYSTEM EMERGING INTO THE CENTRAL PLAINS
WILL COMBINE WITH AN EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE
REGION...RESULTING IN WIDESPREAD CONVECTIVE DEVELOPMENT THROUGH
TONIGHT. DEEP LAYER SHEAR AND INSTABILITY ARE FAVORABLE FOR
SUPERCELLS WITH ATTENDANT THREAT FOR VERY LARGE HAIL AND DAMAGING
WINDS. LOW 70 DEW POINTS HAVE ADVECTED NORTH ACROSS MUCH OF THE
AREA...WHICH WILL RESULT IN LOW LCL HEIGHTS...HOWEVER LIMITED LOW
LEVEL SHEAR WILL MITIGATE TORNADO THREAT SOMEWHAT. EXPECT CONVECTION
TO OVERSPREAD WESTERN CWA WITHIN 23-01Z TIMEFRAME. STRENGTHENING
DEEP LAYER SHEAR DURING THIS TIME FRAME WILL ENHANCE SEVERE THREAT.
EXPECT CONVECTION TO CONGEAL INTO SEVERE MCS AS IT PROPAGATES
NORTHEAST ACROSS NORTH CENTRAL AND CENTRAL MO. IN ADDITION...FLASH
FLOOD THREAT IS HIGH GIVEN SATURATED ANTECEDENT CONDITIONS. GOING
FLASH FLOOD WATCH THROUGH OVERNIGHT HOURS LOOKS GOOD.

MS

&&

.PREV DISCUSSION...

425 AM...
WILL EXPAND THE FLOOD WATCH TO INCLUDE THE ENTIRE FORECAST AREA AND
EXTEND THE TIME PERIOD INTO SUNDAY MORNING. RAINS OVERNIGHT IN THE
FORECAST AREA HAVE ALREADY CAUSED SOME FLOODING PROBLEMS...AND
SATURATED THE GROUND FOR MUCH OF THE REGION WHICH SHOULD PRIME THE
AREA FOR MORE FLOODING PROBLEMS TONIGHT.

WE SHOULD SEE A BREAK IN THE RAIN DURING THE AFTERNOON HOURS WHICH
WILL ALLOW TEMPERATURES TO ROCKET UP.  MAY SEE SOME NEAR 90 READINGS
IF SKIES CLEAR ENOUGH...BUT FOR NOW WILL LEAN TOWARD MIDDLE TO UPPER
80S BANKING ON SOME RESIDUAL CLOUD DEBRIS FROM MORNING STORMS. THE
HEATING SHOULD SET THE STAGE FOR STRONG TO SEVERE WEATHER TONIGHT.
EXPECT EASTERN KANSAS TO BECOME QUITE UNSTABLE BY MID TO LATE
AFTERNOON. NOT MUCH CAPPING EXPECTED...WITH MID LEVEL LAPSE RATES
EXPECTED TO BE QUITE FAVORABLE FOR RAPID STORM DEVELOPMENT THIS
AFTERNOON AS SHORT WAVE MOVES OUT OF COLORADO AND INTO NEBRASKA AND
KANSAS.

STORMS SHOULD BE CLEARING AREA BY SUNDAY MORNING. MAY SEE SOME
REDEVELOPMENT IN SOUTHERN AND EASTERN MISSOURI ON SUNDAY...AND SOME
CONCERN SOMETHING MIGHT TRY TO REDEVELOP IN SOUTHEAST PART OF
FORECAST AREA DEPENDING ON THE THE PROGRESS OF THE UPPER WAVE. FOR
NOW WILL LEAVE FORECAST DRY WITH JUST SLIGHT CHANCES MENTIONED IN
GRIDS. WILL BE WORTH WATCHING WITH LATER MODEL RUNS.

DID WARM TEMPERATURES A BIT FOR MONDAY WITH UPPER RIDGING MOVING
INTO AREA AND RETURN FLOW ALREADY SETTING UP. LOOKS LIKE NORTHWEST
PART OF FORECAST AREA MAY REACH 90 DEGREE READINGS.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
KS...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
Hazardous weather outlook, Jun 4, 1:02 PM CDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CDT SAT JUN 4 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
102 PM CDT SAT JUN 4 2005

...SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND THIS
EVENING...WITH A POTENTIAL FOR STRONG TORNADOES...IN ADDITION TO VERY
LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POTENT UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN EXTREMELY
UNSTABLE AIRMASS IN PLACE ACROSS THE REGION...RESULTING IN EXPLOSIVE
DEVELOPMENT OF SEVERE THUNDERSTORMS BY MID TO LATE AFTERNOON ACROSS
CENTRAL AND EASTERN KANSAS...THEN OVERSPREADING NORTHWEST AND WEST
CENTRAL MISSOURI THROUGH THE EARLY EVENING HOURS. WIND SHEAR PROFILES
ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS CAPABLE PRODUCING STRONG
TORNADOES...IN ADDITION TO VERY LARGE HAIL AND DAMAGING
WINDS...PRIMARILY ACROSS AREAS ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR. THESE STORMS WILL LIKELY MERGE INTO A SQUALL LINE AS THEY
MOVE EAST OF THE INTERSTATE 35 CORRIDOR ACROSS NORTH CENTRAL AND WEST
CENTRAL MISSOURI THROUGH THE EVENING AND OVERNIGHT HOURS...WITH
DAMAGING WINDS THE PRIMARY THREAT WITH THIS LINE.

FLASH FLOODING IS ALSO EXPECTED ACROSS THE AREA...AS THE GROUND
REMAINS SATURATED FROM RECENT RAINFALL. AS A RESULT...A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA LATE
THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.

In the hours before

Special weather statement, Jun 4, 11:51 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 PM CDT SAT JUN 4 2005

MOZ031>033-039-040-045-046-050545-
CARROLL-CHARITON-COOPER-HOWARD-PETTIS-RANDOLPH-SALINE-
1151 PM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN CARROLL...EASTERN SALINE...
NORTHEASTERN PETTIS...NORTHWESTERN COOPER...SOUTHERN CHARITON...
WESTERN HOWARD AND WESTERN RANDOLPH COUNTIES...

AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DE WITT TO MARSHALL
TO HUGHESVILLE. THIS LINE WAS MOVING NORTHEAST AT 45 MPH.

THESE STORMS WILL BE...
  NEAR NELSON BY MIDNIGHT CDT.
  NEAR LISBON BY 1205 AM CDT.
  NEAR KEYTESVILLE BY 1210 AM CDT.
  NEAR SHANNONDALE BY 1215 AM CDT.
  NEAR PRAIRIE HILL BY 1220 AM CDT.
  NEAR ROANOKE BY 1225 AM CDT.

SMALL HAIL...AND WINDS FROM 30 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. TORRENTIAL RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY THIS CLUSTER OF STORMS AS WELL.

KOCH
Special weather statement, Jun 5, 2:04 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
204 AM CDT SUN JUN 5 2005

MOZ030>033-038>040-044-050804-
CARROLL MO-CHARITON MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-RANDOLPH MO-
RAY MO-SALINE MO-
204 AM CDT SUN JUN 5 2005

TORNADO WATCH NUMBER 399 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES...

IN MISSOURI:

CARROLL...CHARITON...HOWARD...JOHNSON...LAFAYETTE...RANDOLPH...RAY
AND SALINE.

SOME CITIES NO LONGER INCLUDED IN THIS TORNADO WATCH ARE MARSHALL...
MOBERLY AND WARRENSBURG.

MOZ045-046-053-054-051100-
BATES MO-COOPER MO-HENRY MO-PETTIS MO-
204 AM CDT SUN JUN 5 2005

TORNADO WATCH NUMBER 399 REMAINS IN EFFECT UNTIL 600 AM
CDT SUNDAY MORNING...FOR THE FOLLOWING COUNTIES...

IN MISSOURI:

BATES...COOPER...HENRY AND PETTIS.

SOME CITIES IN THIS TORNADO WATCH INCLUDE BOONVILLE...BUTLER...
CLINTON AND SEDALIA.

A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL...
AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE
WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.

STOFLET
Special weather statement, Jun 5, 2:11 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 AM CDT SUN JUN 5 2005

MOZ043-044-053-054-050815-
BATES-CASS-HENRY-JOHNSON-
211 AM CDT SUN JUN 5 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BATES...NORTHERN
HENRY...SOUTHEASTERN CASS AND SOUTHERN JOHNSON COUNTIES...

AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUTLER...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

MJ
Local storm report, Jun 5, 2:27 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 AM CDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      3 WNW LEAVENWORTH       39.34N 94.98W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            STREET FLOODING 200TH AND 7 HWY.

0900 PM     HAIL             5 NW ALTAMONT           39.94N 94.15W
06/04/2005  1.25 INCH        DAVIESS            MO   STORM CHASER

0900 PM     FLASH FLOOD      1 S TONGANOXIE          39.10N 95.08W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            FLOODING ALONG 24/40 HWY.

0904 PM     HAIL             PRINCETON               40.40N 93.59W
06/04/2005  1.00 INCH        MERCER             MO   PUBLIC

0920 PM     HAIL             PLATTE CITY             39.36N 94.78W
06/04/2005  0.88 INCH        PLATTE             MO   NWS EMPLOYEE

0935 PM     HAIL             TRIMBLE                 39.47N 94.56W
06/04/2005  0.88 INCH        CLINTON            MO   LAW ENFORCEMENT

0937 PM     FLASH FLOOD      PLATTE CITY             39.36N 94.78W
06/04/2005                   PLATTE             MO   LAW ENFORCEMENT

            WATER COVERING MANY OF THE CITY STREETS.

0950 PM     HAIL             1 S CAMERON             39.73N 94.24W
06/04/2005  1.00 INCH        CLINTON            MO   LAW ENFORCEMENT

1035 PM     TSTM WND DMG     LEAVENWORTH             39.32N 94.92W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            POWER POLES AND TREE LIMBS DOWN IN LEAVENWORTH.

1035 PM     FLASH FLOOD      EASTON KS               39.35N 95.12W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            ALL ROADS BEING CLOSED DUE TO FLASH FLOODING ALONG DAWSON
            CREEK.

1100 PM     TSTM WND DMG     1 NW PITTSVILLE         38.84N 94.01W
06/04/2005                   JOHNSON            MO   PUBLIC

            WIND KNOCKED OVER SHED.

1137 PM     HAIL             MACON                   39.74N 92.47W
06/04/2005  0.75 INCH        MACON              MO   TRAINED SPOTTER

1145 PM     FLASH FLOOD      MOSBY                   39.32N 94.30W
06/04/2005                   CLAY               MO   FIRE DEPT/RESCUE

            WEST ROAD IN MOSBY FLOODED.

&&

CUTTER
Local storm report, Jun 5, 2:30 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
230 AM CDT SUN JUN 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 S WHITE CLOUD         39.95N 95.30W
06/04/2005  1.75 INCH        DONIPHAN           KS   TRAINED SPOTTER

0508 PM     HAIL             1 N FOREST CITY         40.00N 95.19W
06/04/2005  1.00 INCH        HOLT               MO   TRAINED SPOTTER

0532 PM     TORNADO          2 NE FILLMORE           40.05N 94.95W
06/04/2005                   ANDREW             MO   TRAINED SPOTTER

            TORNADO ON THE GROUND SPOTTED FROM INTERSECTION OF
            HIGHWAY Y AND 71.

0558 PM     HAIL             ARKOE                   40.26N 94.83W
06/04/2005  1.00 INCH        NODAWAY            MO   PUBLIC

0625 PM     HAIL             RAVENWOOD               40.35N 94.67W
06/04/2005  1.75 INCH        NODAWAY            MO   TRAINED SPOTTER

0626 PM     HAIL             1 W MOUND CITY          40.14N 95.25W
06/04/2005  1.00 INCH        HOLT               MO   TRAINED SPOTTER

0626 PM     HAIL             1 W MOUND CITY          40.14N 95.25W
06/04/2005  1.00 INCH        HOLT               MO   AMATEUR RADIO

0626 PM     HAIL             1 W MOUND CITY          40.14N 95.25W
06/04/2005  1.00 INCH        HOLT               MO   TRAINED SPOTTER

0637 PM     HAIL             3 E MARYVILLE           40.34N 94.81W
06/04/2005  1.75 INCH        NODAWAY            MO   LAW ENFORCEMENT

0645 PM     TSTM WND GST     ARRINGTON               39.47N 95.53W
06/04/2005  60 MPH           ATCHISON           KS   LAW ENFORCEMENT

0648 PM     TORNADO          5 S GRANT CITY          40.41N 94.41W
06/04/2005                   WORTH              MO   STORM CHASER

            CROSSING 169 HIGHWAY.

0700 PM     TORNADO          3 E GRANT CITY          40.49N 94.36W
06/04/2005                   WORTH              MO   AMATEUR RADIO

            ALONG HIGHWAY 46. HAS DESTOYED SEVERAL BARNS.

0700 PM     FLASH FLOOD      BIG LAKE                40.07N 95.35W
06/04/2005                   HOLT               MO   LAW ENFORCEMENT

            ROADS TO ONE LANE AROUND BIG LAKE.

0702 PM     TORNADO          STANBERRY               40.22N 94.54W
06/04/2005                   GENTRY             MO   STORM CHASER

0713 PM     HAIL             6 N STANBERRY           40.30N 94.54W
06/04/2005  1.75 INCH        GENTRY             MO   AMATEUR RADIO

0714 PM     HAIL             6 N STANBERRY           40.30N 94.54W
06/04/2005  2.75 INCH        GENTRY             MO   AMATEUR RADIO

0715 PM     TORNADO          2 N HATFIELD            40.56N 94.15W
06/04/2005                   HARRISON           MO   STORM CHASER

            HAD ALREADY DONE DAMAGE SOUTH OF HATFIELD

0716 PM     HAIL             BIG LAKE                40.07N 95.35W
06/04/2005  1.00 INCH        HOLT               MO   LAW ENFORCEMENT

0740 PM     TORNADO          4 N MCFALL              40.17N 94.22W
06/04/2005                   GENTRY             MO   AMATEUR RADIO

            DOING DAMAGE TO TREES

0743 PM     HAIL             DARLINGTON              40.20N 94.40W
06/04/2005  1.25 INCH        GENTRY             MO   LAW ENFORCEMENT

0743 PM     HAIL             ALBANY                  40.25N 94.33W
06/04/2005  1.00 INCH        GENTRY             MO   LAW ENFORCEMENT

0744 PM     HAIL             AMAZONIA                39.89N 94.89W
06/04/2005  0.75 INCH        ANDREW             MO   LAW ENFORCEMENT

0750 PM     TORNADO          ELWOOD                  39.75N 94.88W
06/04/2005                   BUCHANAN           KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO ON THE GROUND NEAR THE
            PONY EXPRESS BRIDGE.

0755 PM     TORNADO          ST JOSEPH               39.76N 94.85W
06/04/2005                   BUCHANAN           MO   TRAINED SPOTTER

            TORNADO ON THE GROUND N169 HWY 2 MILES E OF I-29.

0755 PM     TSTM WND DMG     ST JOSEPH               39.76N 94.85W
06/04/2005                   BUCHANAN           MO   TRAINED SPOTTER

            1 FOOT DIAMETER MAPLE TREES BROOKEN IN TWO.

0800 PM     HAIL             SAVANNAH                39.94N 94.83W
06/04/2005  1.00 INCH        ANDREW             MO   EMERGENCY MNGR

0830 PM     FLASH FLOOD      SAVANNAH                39.94N 94.83W
06/04/2005                   ANDREW             MO   EMERGENCY MNGR

            2 INCHES OF RAIN FLOODED SERVICE ROADS.

0854 PM     TORNADO          6 W GALLATIN            39.91N 94.08W
06/04/2005                   DAVIESS            MO   LAW ENFORCEMENT

            TORNADO TOUCH DOWN NORTH OF LAKE VIKING.

0900 PM     HAIL             5 NW ALTAMONT           39.94N 94.15W
06/04/2005  1.25 INCH        DAVIESS            MO   STORM CHASER

0900 PM     FLASH FLOOD      3 WNW LEAVENWORTH       39.34N 94.98W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            STREET FLOODING 200TH AND 7 HWY.

0900 PM     FLASH FLOOD      1 S TONGANOXIE          39.10N 95.08W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            FLOODING ALONG 24/40 HWY.

0904 PM     HAIL             PRINCETON               40.40N 93.59W
06/04/2005  1.00 INCH        MERCER             MO   PUBLIC

0920 PM     HAIL             PLATTE CITY             39.36N 94.78W
06/04/2005  0.88 INCH        PLATTE             MO   NWS EMPLOYEE

0935 PM     HAIL             TRIMBLE                 39.47N 94.56W
06/04/2005  0.88 INCH        CLINTON            MO   LAW ENFORCEMENT

0937 PM     FLASH FLOOD      PLATTE CITY             39.36N 94.78W
06/04/2005                   PLATTE             MO   LAW ENFORCEMENT

            WATER COVERING MANY OF THE CITY STREETS.

0950 PM     HAIL             1 S CAMERON             39.73N 94.24W
06/04/2005  1.00 INCH        CLINTON            MO   LAW ENFORCEMENT

1035 PM     TSTM WND DMG     LEAVENWORTH             39.32N 94.92W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            POWER POLES AND TREE LIMBS DOWN IN LEAVENWORTH.

1035 PM     FLASH FLOOD      EASTON KS               39.35N 95.12W
06/04/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            ALL ROADS BEING CLOSED DUE TO FLASH FLOODING ALONG DAWSON
            CREEK.

1100 PM     TSTM WND DMG     1 NW PITTSVILLE         38.84N 94.01W
06/04/2005                   JOHNSON            MO   PUBLIC

            WIND KNOCKED OVER SHED.

1137 PM     HAIL             MACON                   39.74N 92.47W
06/04/2005  0.75 INCH        MACON              MO   TRAINED SPOTTER

1145 PM     FLASH FLOOD      MOSBY                   39.32N 94.30W
06/04/2005                   CLAY               MO   FIRE DEPT/RESCUE

            WEST ROAD IN MOSBY FLOODED.

&&

CUTTER
Special weather statement, Jun 5, 2:44 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
244 AM CDT SUN JUN 5 2005

MOZ044-045-054-050830-
HENRY-JOHNSON-PETTIS-
244 AM CDT SUN JUN 5 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN HENRY...SOUTHEASTERN JOHNSON
AND SOUTHWESTERN PETTIS COUNTIES...

AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLINTON...MOVING NORTHEAST AT 45 MPH.

THIS STORM WILL BE...
  NEAR LEWIS BY 250 AM CDT.
  NEAR CALHOUN BY 255 AM CDT.
  NEAR WINDSOR BY 300 AM CDT.
  6 MILES SOUTHEAST OF GREEN RIDGE BY 315 AM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:00 PM CDTFlash Flood WarningEAXGentry, Worth6 hr
Jun 4, 7:03 PM CDTTornado WarningEAXAndrew, Gentry, Nodaway27 min
Jun 4, 7:23 PM CDTTornado WarningEAXGentry, Harrison, Worth53 min
Jun 4, 7:41 PM CDTFlash Flood WarningEAXHarrison6 hr
Jun 4, 7:41 PM CDTTornado WarningEAXAndrew, Buchanan38 min
Jun 4, 7:49 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt31 min
Jun 4, 7:59 PM CDTFlash Flood WarningEAXAndrew, Buchanan6 hr
Jun 4, 7:59 PM CDTTornado WarningEAXDeKalb46 min
Jun 4, 8:16 PM CDTTornado WarningEAXDeKalb, Gentry29 min
Jun 4, 8:34 PM CDTTornado WarningEAXDaviess, Harrison41 min
Jun 4, 8:38 PM CDTTornado WarningEAXDaviess40 min
Jun 4, 8:44 PM CDTTornado WarningEAXPlatte45 min
Jun 4, 8:55 PM CDTFlash Flood WarningEAXPlatte6 hr
Jun 4, 9:00 PM CDTSevere Thunderstorm WarningEAXMercer19 min
Jun 4, 9:11 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte35 min
Jun 4, 9:44 PM CDTFlash Flood WarningEAXClay, Clinton6 hr
Jun 4, 10:10 PM CDTFlash Flood WarningEAXJackson6 hr
Jun 4, 10:31 PM CDTSevere Thunderstorm WarningEAXGrundy, Sullivan22 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.